Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Springfield, MO

April 29, 20124 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 29, 2012, 5:08 AM CDT for 4 counties in Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2012, 5:08 AM CDT (10:08 UTC)
Expired
Apr 29, 2012, 6:00 AM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cedar County, MO, Dade County, MO, Hickory County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 51 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS53 KSGF 291008
SVRSGF
MOC039-057-085-167-291100-
/O.NEW.KSGF.SV.W.0080.120429T1008Z-120429T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 600 AM CDT

* AT 504 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM STOCKTON TO 6 MILES WEST OF MORRISVILLE...AND
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  BOLIVAR...HERMITAGE...FAIR PLAY...MORRISVILLE...HUMANSVILLE...
  DUNNEGAN...FLEMINGTON...ELKTON...HALF WAY...POLK...GOODSON...
  PITTSBURG...NEMO AND PRESTON.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 9316 3781 9319 3751 9319 3742 9353
      3743 9362 3740 9362 3738 9368 3769 9391
      3783 9361 3783 9358 3785 9357
TIME...MOT...LOC 1008Z 239DEG 30KT 3772 9367 3749 9349

HAIL...1.00IN
WIND...60 MPH

$$

SCHAUMANN
1 follow-up statement
868 
WWUS53 KSGF 291018
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CDT SUN APR 29 2012

MOC057-291028-
/O.CAN.KSGF.SV.W.0080.000000T0000Z-120429T1100Z/
DADE MO-
518 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DADE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3804 9316 3781 9319 3751 9319 3742 9352
      3743 9362 3757 9362 3757 9365 3773 9380
      3783 9361 3783 9358 3785 9357
TIME...MOT...LOC 1018Z 237DEG 32KT 3780 9359 3768 9344
          3750 9342

$$

MOC039-085-167-291100-
/O.CON.KSGF.SV.W.0080.000000T0000Z-120429T1100Z/
CEDAR MO-HICKORY MO-POLK MO-
518 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK...HICKORY
AND SOUTHEASTERN CEDAR COUNTIES UNTIL 600 AM CDT...

AT 513 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HUMANSVILLE TO FAIR PLAY TO MORRISVILLE...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
BOLIVAR...HERMITAGE...FLEMINGTON...ELKTON...POLK...HALF WAY...
GOODSON...PITTSBURG...NEMO AND PRESTON.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 9316 3781 9319 3751 9319 3742 9352
      3743 9362 3757 9362 3757 9365 3773 9380
      3783 9361 3783 9358 3785 9357
TIME...MOT...LOC 1018Z 237DEG 32KT 3780 9359 3768 9344
          3750 9342

HAIL...1.00IN
WIND...60 MPH

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:04 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 29, 3:04 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT SUN APR 29 2012

.DISCUSSION...

THE FORECAST REMAINS CHALLENGING WITH THE MAIN FOCUS IN THE SHORT
TERM ON SHOWERS AND THUNDERSTORMS MOVING INTO THE OZARKS AND
SOUTHEASTERN KANSAS OUT OF OKLAHOMA...THE BOUNDARY CURRENTLY NORTH
OF INTERSTATE 44...AND FOG ONGOING ACROSS PORTIONS OF CENTRAL
MISSOURI.

IN THE NEAR TERM...LOCATIONS FROM FORT LEONARD WOOD TO VICHY HAVE
SEE DEWPOINT DEPRESSIONS REACH ZERO DEGREES AND AS A RESULT FOG
WITH VISIBILITIES LESS THAN A QUARTER MILE AT TIMES HAS BEEN
OCCURRING. THIS SHOULD CONTINUE UNTIL SUNRISE AND WILL CONTINUE TO
MONITOR THIS AS MOISTURE POOLING ALONG THE BOUNDARY MAY SLOWLY
SLIDE SOUTHWEST ALONG THE PLATEAU.

SHOWERS AND THUNDERSTORMS WERE ALSO BEGINNING TO MOVE NORTH AND
EAST INTO EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI ALONG
THE BOUNDARY. DECENT ISENTROPIC UPGLIDE WAS NOTED ACROSS THIS
REGION WITH AN APPROACHING LOW LEVEL JET EXPECTED TO IMPINGE THE
CWA LATER THIS MORNING. INSTABILITY EARLY THIS MORNING WAS AROUND
1000-1500 J/KG OF MUCAPE. THIS SHOULD KEEP THE THUNDERSTORMS
ELEVATED THOUGH SOME HAIL UP TO NICKLES MAY OCCUR WITH THE
STRONGER STORMS.

THE AREAS ALONG AND NORTH OF THE BOUNDARY...NORTH OF I-44...SHOULD
SEE THE GREATEST AMOUNT OF PRECIPITATION WHICH MAY BE MODERATE TO
HEAVY AT TIMES. SOME LIGHTER SHOWERS AND FEW ISOLATED STORMS WILL
BE POSSIBLE THOUGH SOUTH OF THE BOUNDARY.

THE BOUNDARY/INVERTED SURFACE TROUGH WILL REMAIN ACROSS THE REGION
INTO EARLY THIS WEEK AND BE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS. THESE WILL OCCUR AS A CUTOFF UPPER LEVEL LOW OVER
THE NORTHERN PLAINS SHIFTS INTO CENTRAL CANADA AND THE UPPER LEVEL
FLOW TRANSITIONS TO MORE ZONAL IN NATURE. THUS WILL ALLOW SEVERAL
SHORT WAVES TO MOVE ACROSS THE CENTER OF THE CONUS AND INTERACT
WITH THE MEANDERING TROUGH/BOUNDARY OVER MISSOURI.

THE PERSISTENT BOUNDARY WILL FINALLY LIFT NORTH OF THE REGION
ACROSS IOWA AND THE GREAT LAKES REGION TUESDAY NIGHT AND BRING A
PERIOD OF DRY WEATHER TO THE OZARKS FOR THE MIDDLE OF THE WEEK.

THIS MAY BE SHORT LIVED AS A DIGGING UPPER LEVEL TROUGH OFF THE
WEST COAST WILL TRANSITION THE UPPER LEVEL FLOW TO MORE
SOUTHWESTERLY AND A SURFACE LOW BEGINS TO MOVE EAST OUT OF THE
COLORADO ROCKIES. THIS WILL BRING ANOTHER WEAK FRONTAL BOUNDARY
INTO THE REGION FOR LATE THURSDAY NIGHT INTO EARLY FRIDAY AND
ANOTHER SHOT OF RAIN.

UPPER LEVEL RIDGING WILL THEN BEGIN TO OVERSPREAD THE REGION FOR
NEXT WEEKEND WHICH SHOULD PROVIDE THE AREA WITH A RESPITE FROM
RAINFALL AND A RETURN OF WARM TEMPERATURES AND SUNNY SKIES.

HATCH

&&

.AVIATION...

FOR THE 06Z TAFS...VERY CHALLENGING FORECAST OVER THE NEXT 24
HOURS. SURFACE BOUNDARY JUST TO THE NORTH OF JLN/SGF WILL CONTINUE
FOCUS ISOLATED/WIDELY SCATTERED SHRA/TSRA FOR A FEW MORE HOURS
INTO THE OVERNIGHT. SHOULD SEE SHRA/TSRA AFFECT JLN AND SGF PRIOR
TO SUNRISE. HAVE KEPT BBG OUT OF SHRA/TSRA...ALTHOUGH MVFR VIS
WILL BE POSSIBLE PRIOR TO SUNRISE. ANY RESTRICTIONS TO VIS/CIG FOR
JLN/SGF WILL BE ASSOCIATED WITH TSRA AND HAVE SCALED BACK ON THE
PREVIOUSLY PESSIMISTIC EXTENDED PERIOD OF LOW END MVFR. ANOTHER
ROUND OF SHRA/TSRA WILL BE POSSIBLE LATE SUNDAY AFTERNOON INTO
SUNDAY NIGHT. HAVE HANDLED THIS WITH VCTS FOR NOW.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 29, 4:36 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CDT SUN APR 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
436 AM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  SIGNIFICANT FOG RISK.

DISCUSSION...

 DENSE FOG WITH VISIBILITIES BELOW A QUARTER MILE AT TIMES WILL
 OCCUR THROUGH 8 AM ACROSS PORTIONS OF CENTRAL MISSOURI. THE MOST
 WIDESPREAD FOG WILL OCCUR IN THE ROLLA AND VIENNA AREAS...AS WELL
 AS AROUND AREA LAKES AND STREAMS.

 ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO
 DEVELOP NORTH OF A WARM FRONT ACROSS PORTIONS OF CENTRAL
 MISSOURI AND THE EASTERN OZARKS TONIGHT. SEVERE WEATHER IS NOT
 EXPECTED WITH THIS ACTIVITY.

 ADDITIONAL THUNDERSTORMS WILL DEVELOP LATE TONIGHT FROM
 SOUTHEAST KANSAS INTO PORTIONS OF SOUTHWEST AND WEST CENTRAL
 MISSOURI. THERE IS A LIMITED RISK FOR SEVERE STORMS WITH HAIL TO
 THE SIZE OF QUARTERS AND LOCALIZED DAMAGING WIND GUSTS POSSIBLE.
 LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 THERE IS AN ELEVATED RISK FOR SEVERE THUNDERSTORMS SUNDAY
 AFTERNOON AND EVENING AS INCREASING INSTABILITY AND FAVORABLE
 WIND SHEAR INTERACT WITH A FRONT STALLED ACROSS THE AREA. LARGE
 HAIL AND DAMAGING WINDS WILL BE THE PRIMARY RISKS WITH ANY
 SEVERE STORMS THAT DEVELOP.

 THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS
 WEEK WITH MARGINALLY SEVERE STORMS AND LOCALLY HEAVY RAINFALL
 POSSIBLE MONDAY AND TUESDAY. ANOTHER CHANCE OF STORMS IS
 EXPECTED THURSDAY.

 WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ACROSS EXTREME
 SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWEST MISSOURI ALONG AND
 WEST OF THE HIGHWAY 65 CORRIDOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Apr 29, 3:55 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 AM CDT SUN APR 29 2012

KSZ097-101-290930-
CHEROKEE KS-CRAWFORD KS-
355 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
SOUTHERN CRAWFORD COUNTIES UNTIL 430 AM CDT...

AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF FAULKNER...OR 3 MILES
SOUTHEAST OF OSWEGO...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...CARONA...CHEROKEE...CHICOPEE...
COLUMBUS...FAULKNER...FRANKLIN...FRONTENAC...GIRARD...HALLOWELL...
LONE OAK...MCCUNE...OPOLIS...PITTSBURG...RINGO...ROSELAND...
SCAMMON...SHERMAN...SHERWIN...SKIDMORE...STIPPVILLE...WEIR...WEST
MINERAL AND YALE.

PEOPLE IN NORTHWESTERN CHEROKEE AND SOUTHERN CRAWFORD COUNTIES...
INCLUDING WEST MINERAL...CARONA...SCAMMON...WEIR AND CHEROKEE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3753 9493 3754 9462 3732 9462 3701 9500
      3711 9508 3730 9509
TIME...MOT...LOC 0855Z 220DEG 29KT 3717 9504

SCHAUMANN
Local storm report, Apr 29, 4:31 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     HAIL             2 ESE CHEROKEE          37.33N 94.78W
04/29/2012  E1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

HATCH
Local storm report, Apr 29, 4:44 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     HAIL             FRONTENAC               37.46N 94.69W
04/29/2012  E0.75 INCH       CRAWFORD           KS   TRAINED SPOTTER

&&

HATCH
Local storm report, Apr 29, 5:05 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     HAIL             CHEROKEE                37.35N 94.81W
04/29/2012  E1.00 INCH       CRAWFORD           KS   TRAINED SPOTTER

&&

LDOOLEY
Local storm report, Apr 29, 5:07 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     TSTM WND GST     CHEROKEE                37.35N 94.81W
04/29/2012  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

            SPOTTER REPORTED WINDS AT 45 GUSTING TO 60.

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:18 AM CDTDense Fog AdvisorySGFCamden, Dallas, Laclede, Maries, Miller, Morgan and 2 more6 hr
Apr 29, 4:59 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Apr 29, 5:25 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon50 min
Apr 29, 5:43 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory32 min
Apr 29, 5:58 AM CDTSevere Thunderstorm WarningSGFCedar, Dade62 min
Apr 29, 6:35 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory40 min
Apr 29, 6:47 AM CDTSevere Thunderstorm WarningSGFPolk27 min
Apr 29, 7:20 AM CDTSpecial Weather StatementSGFDade40 min
Apr 29, 7:26 AM CDTSpecial Weather StatementSGFMiller49 min
Apr 29, 8:14 AM CDTAreal Flood AdvisorySGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 1 more6 hr
Apr 29, 8:33 AM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Polk5 hr
Apr 29, 8:38 AM CDTSpecial Weather StatementSGFGreene37 min
Apr 29, 9:07 AM CDTSpecial Weather StatementSGFDallas23 min
Apr 29, 9:32 AM CDTSpecial Weather StatementSGFLaclede28 min
Apr 29, 2:53 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Dade and 15 more40 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.